# SDR SWAA2013121823453

- Difficulty date: December 6, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 21,112 hours, 12,615 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER HORIZONTAL STABILIZER CRACKED AT REAR SPAR BETWEEN STATION 96.0 TO STATION 99.0.  REPAIRED STABILIZER IAW SRM.
